# SDR DXTA200601406

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 3,040 hours, 2,193 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007041
- Part serial: P680
- Condition: Overserviced
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING FIRST 15 MIN'S OF FLIGHT, AND DURING LAST 10 TO 15 MIN'S OF FLIGHT, STRONG ACRIDLY SWEET, BURNED SMELL FILLED CABIN.  ALL PAX /CREW SMELLED ODOR, LANDED SAFELY.    INSPECTED AND FOUND OIL LEAKING FROM APU ENCLOSURE COMPARTMENT.  ACCESSED AND CLEANED AREA OF OIL, CHECKED LINES FOR SECURITY AND OIL SERVICING CAP.  PERFORMED BLEED AIR SYSTEM OPS, CHECK WITH APU.  FOUND ODOR TO HAVE DISSIPATED. OPS CHECK SATISFACTORY. IAW MM CHAP 21-60-00.
